# SDR MAS2008F00070

- Difficulty date: August 22, 2008
- Submitted: September 15, 2008
- Operation: Air carrier
- Aircraft: N77181
- Make and model: Cndair CL6002B19
- Aircraft serial: 7181
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Solenoid Valve
- Part number: 69254517
- Part serial: 3896
- Condition: Defective
- Location: Apu
- Part time: 122 hours, 98 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH FLT 7168 GRB-ORD.  FUEL SMELL IN FLIGHT DECK ON GROUND IN ORD.  MX REPLACED FUEL SOL VALVE.
